# SDR KBM2004F00050

- Difficulty date: April 11, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 1524
- Condition: Fluctuates
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUCTUATION IN OIL PRESSURE.  REMOVED AND REPLACED.
